MathSciNet Relay Station
MathSciNet bibliographic data
MR1472885 14M15 (17B99)
Graham, William The class of the diagonal in flag bundles. J. Differential Geom. 45 (1997), no. 3, 471–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement